Alert archive / New York / Special Marine Warnings in 2021
Special Marine Warning 23, NWS Buffalo, NY
NWS Buffalo, NY issued this special marine warning at Jun 21, 2021, 2:01 PM EDT. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2021, 2:01 PM EDT (18:01 UTC)
- Expired
- Jun 21, 2021, 2:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 40.0 mph
The radar
The Buffalo radar (KBUF), 33 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 2:09 PM EDT | MARINE TSTM WIND 48 | 1 Wnw Irving, NY | |
| Jun 21, 2:17 PM EDT | MARINE TSTM WIND 41 | 2 Ssw Buffalo, NY | BUFFALO SKYWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.0 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -284 J/kg
- Mixed-layer LCL
- 1192 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
379
WHUS51 KBUF 211801
SMWBUF
LEZ041-061-211845-
/O.NEW.KBUF.MA.W.0023.210621T1801Z-210621T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Buffalo NY
201 PM EDT Mon Jun 21 2021
The National Weather Service in Buffalo has issued a
* Special Marine Warning for...
Lake Erie from Lake Erie Beach to Buffalo Harbor...
* Until 245 PM EDT.
* At 200 PM EDT, a severe thunderstorm capable of producing
waterspouts was located near Sunset Bay, or 10 nm north of Dunkirk,
moving northeast at 45 knots.
HAZARD...Waterspouts and wind gusts to 40 knots.
SOURCE...Radar.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous seas. Small craft could be damaged in briefly
higher winds and suddenly higher waves.
* Locations impacted include...
Small Boat Harbor, Lake Erie Beach, Wanakah, Woodlawn Beach, Erie
Basin Marina, Sturgeon Point, Athol Springs, Bayview and Sunset
Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor until hazardous weather passes.
&&
LAT...LON 4266 7938 4283 7894 4288 7891 4291 7885
4289 7885 4285 7880 4278 7880 4275 7882
4268 7895 4267 7901 4263 7902 4259 7907
4252 7913 4252 7914
TIME...MOT...LOC 1800Z 244DEG 46KT 4265 7925
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...40KTS
$$
HSK2 follow-up statements
435
FZUS71 KBUF 211826
MWSBUF
Marine Weather Statement
National Weather Service Buffalo NY
226 PM EDT Mon Jun 21 2021
LEZ041-061-211845-
/O.CON.KBUF.MA.W.0023.000000T0000Z-210621T1845Z/
226 PM EDT Mon Jun 21 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 245 PM EDT...
For the following areas...
Lake Erie from Silver Creek to Buffalo Harbor...
At 225 PM EDT, a severe thunderstorm capable of producing waterspouts
was located over Woodlawn Beach, or 28 nm northeast of Dunkirk,
moving northeast at 45 knots.
HAZARD...Waterspouts and wind gusts to 40 knots.
SOURCE...Radar indicated.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous seas. Small craft could be damaged in briefly
higher winds and suddenly higher waves.
Locations impacted include...
Small Boat Harbor, Lake Erie Beach, Wanakah, Woodlawn Beach, Erie
Basin Marina, Sturgeon Point, Athol Springs, Bayview and Sunset Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor until hazardous weather passes.
&&
LAT...LON 4266 7938 4283 7894 4288 7891 4291 7885
4289 7885 4285 7880 4278 7880 4275 7882
4268 7895 4267 7901 4263 7902 4259 7907
4252 7913 4252 7914
TIME...MOT...LOC 1825Z 244DEG 46KT 4279 7885
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...40KTS
$$
HSK062
FZUS71 KBUF 211848
MWSBUF
Marine Weather Statement
National Weather Service Buffalo NY
248 PM EDT Mon Jun 21 2021
LEZ041-061-211857-
/O.EXP.KBUF.MA.W.0023.000000T0000Z-210621T1845Z/
248 PM EDT Mon Jun 21 2021
...THE SPECIAL MARINE WARNING EXPIRED AT 245 PM EDT...
The affected areas were...
Lake Erie from Lake Erie Beach to Buffalo Harbor...
The thunderstorm has moved out of the warned area and no longer
poses a significant threat to boaters.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
western New York...and the adjacent waters of Lake Erie.
LAT...LON 4266 7938 4283 7894 4288 7891 4291 7885
4289 7885 4285 7880 4278 7880 4275 7882
4268 7895 4267 7901 4263 7902 4259 7907
4252 7913 4252 7914
TIME...MOT...LOC 1847Z 244DEG 46KT 4289 7857
$$
EAJWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Jun 21, 1:56 PM EDT, 5 minutes earlier.
Area forecast discussion, Jun 21, 1:56 PM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
156 PM EDT Mon Jun 21 2021
.SYNOPSIS...
Very unsettled weather this afternoon and evening will give way to
notably cooler and less humid conditions in the wake of a cold front
for Tuesday and Wednesday. The upcoming spell of fair dry weather
will persist through much of the work week before fairly widespread
showers for the upcoming weekend.
&&
.NEAR TERM /THROUGH TUESDAY NIGHT/...
...SEVERE THUNDERSTORM WATCH IN EFFECT THROUGH 8 PM...
Warm and unstable environment ahead of an approaching cold front
will support fairly widespread thunderstorm development during the
remainder of the afternoon into this evening. While all of western
and north central New York is in a severe thunderstorm watch until 8
PM...the greatest risk for severe weather will be across the
Southern Tier...Genesee valley and Finger Lakes region. The main
severe weather threat will be damaging straight line winds.
The showers and thunderstorms will drop off from west to east
tonight in the wake of a strong cold frontal passage. Notably cooler
and less humid air will charge into the region overnight with temps
averaging 10 to 15 deg f lower than those from last (Sun) night.
Mins will range from the 40s in the Srn Tier and on the Tug to 50-55
elsewhere.
Unseasonably cool air will be in place across our region on Tuesday
with H85 temps in the vcnty of +2c. Any breaks in the cloud cover
will just yield to 'self destruct sunshine' during the early
afternoon...then true clearing will become established as drier air
below H7 mixes during the mid and late afternoon. Highs will only be
int he low to mid 60s...with some of the higher terrain not breaking
out of the 50s. These readings will be 10 to 15 degrees below normal
during the highest sun angles of the year.
Fair chilly weather can be expected Tuesday night as high pressure
will pass to our south. Mins will be in the 40s away from the lakes...
with some 30s possible in the colder Srn Tier valleys.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Wednesday, surface high pressure slowly drifts to our south and then
off the Northeast coast Wednesday night. A weak shortwave looks to
pass over southern Lake Ontario sometime Wednesday morning, which
may bring enough of a small uptick in moisture to bring a couple of
weak pop-up showers to the area. Given that this feature looks
fairly muted and the airmass over the region will be mostly dry,
have added only slight chance PoPs for southern Lake Ontario
Wednesday morning. Otherwise, a gradual warming trend will return as
southwesterly flow develops on the northwestern peripheral of the
high. Highs will reach the low to mid 70s Wednesday, with mid 60s up
on the Tug Hill.
High pressure and weak upper level ridging continues to pull away
from the New England coast Thursday as dry conditions persist. With
the region closer to the western edge of the surface high,
strengthening southerly flow will allow the warming trend to continue.
Highs across the area will generally settle in the mid to upper
70s, with mid 80s across the Lake Plains owed to weak downslope
flow off the higher terrain. Shower chances will slowly increase
from west to east in the second half of Thursday night ahead of
a trough axis stemming from a closed low over Georgian Bay, though
the vast majority of the night should remain dry. Increasing warm
air advection, cloud cover, and continued downslope flow will help
moderate overnight temperatures in some areas. Lows will dip into
the mid to low 60s on the lower terrain south of the lakes, with
mid 50s elsewhere.
&&
.LONG TERM /FRIDAY THROUGH SUNDAY/...
The next upper level trough will drop across the Great Lakes and the
Northeast Friday through Monday, all the while a few shortwaves will
also rotate through. As it stands currently, the ridge exiting east
aloft Friday will keep the majority of the area dry. However, a cold
front associated with the upper level trough aloft over the Great
Lakes will continue to cross the Great Lakes before entering Western
New York late Friday night into Saturday. Thus, expect showers and
thunderstorms to sweep across the area from west to east overnight
Friday through Saturday. Model guidances continue to progress the
trough and frontal zone slowly with its moisture being fed from the
Gulf of Mexico due to the southwesterly winds. This will bring the
much needed rain to the area.
Looking further ahead, model guidance packages continue to push
through a few more shortwaves while the trough is overhead. As such,
chances for rain and thunderstorms will continue through the
remainder of the weekend and into the start of the new work week.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
While VFR conditions will be in place for the majority of the region
this afternoon and evening...the main concern will be an increasing
coverage of strong to potentially severe thunderstorm activity. Sites
that pick up any of these storms will experience a 30-90 minute period
of MVFR weather.
Tonight...generally VFR weather will give way to MVFR cigs. This will
especially be the case across the higher terrain of the srn Tier
and Finger Lakes where MVFR cigs will be possible at anytime after
00z.
Fairly widespread MVFR cigs at the start of Tuesday will slowly
improve to VFR for the afternoon.
Outlook...
Wednesday and Thursday...VFR.
Friday...VFR. A chance of showers.
Saturday...VFR to MVFR with showers becoming likely.
&&
.MARINE...
South to southwest winds will increase ahead of a cold front today,
especially on Lake Erie. Small Craft headlines are outlined below.
Thunderstorms today could bring several hazards including strong
winds, hail and frequent lightning.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement until 1 AM EDT Tuesday for NYZ010-019-
085.
Wind Advisory until 6 PM EDT this evening for NYZ001-002-010-
011.
MARINE...Small Craft Advisory until 10 PM EDT this evening for LEZ020.
Small Craft Advisory until 6 AM EDT Tuesday for LEZ040-041.
Small Craft Advisory until 10 PM EDT this evening for
LOZ030.
Small Craft Advisory until 6 AM EDT Tuesday for LOZ042.
&&
SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...PP
LONG TERM...EAJ
AVIATION...RSH
MARINE...Apffel/HSK/TMAHazardous weather outlook, Jun 21, 1:03 PM EDT, 58 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 103 PM EDT Mon Jun 21 2021 NYZ012>014-020-021-221715- Wyoming-Livingston-Ontario-Cattaraugus-Allegany- 103 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Thunderstorms may also produce heavy rainfall which may cause flooding today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-085-221715- Chautauqua-Southern Erie- 103 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 1 AM EDT TUESDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Beach Hazards Statement. Thunderstorms may also produce heavy rainfall which may cause flooding today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ011-221715- Genesee- 103 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Wind Advisory. Thunderstorms may also produce heavy rainfall which may cause flooding today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ010-221715- Northern Erie- 103 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 1 AM EDT TUESDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Beach Hazards Statement. Wind Advisory. Thunderstorms may also produce heavy rainfall which may cause flooding today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-002-221715- Niagara-Orleans- 103 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Wind Advisory. Thunderstorms may also produce heavy rainfall which may cause flooding today. There is a high swim risk along the beaches of Lake Ontario tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003>006-221715- Monroe-Wayne-Northern Cayuga-Oswego- 103 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Thunderstorms may also produce heavy rainfall which may cause flooding today. There is a high swim risk along the beaches of Lake Ontario tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a high swim risk along the beaches of Lake Ontario Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-221715- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 103 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-008-221715- Jefferson-Lewis- 103 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Thunderstorms may also produce heavy rainfall which may cause flooding today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Apffel
In the hours before
Local storm report, Jun 21, 8:42 AM EDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
842 AM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM TSTM WND DMG 3 E HOLCOMB 42.90N 77.37W
06/21/2021 ONTARIO NY 911 CALL CENTER
MULTIPLE TREES DOWN ALONG MCCANN ROAD IN
CANANDAIGUA.
&&
PPLocal storm report, Jun 21, 8:52 AM EDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
852 AM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 AM TSTM WND DMG 1 NW MARION 43.15N 77.20W
06/21/2021 WAYNE NY LAW ENFORCEMENT
TREES AND WIRES DOWN NEAR INTERSECTION OF RT
13 AND RT 15 IN BOYLSTON.
&&Local storm report, Jun 21, 9:00 AM EDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
900 AM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 AM TSTM WND DMG 1 NW MARION 43.15N 77.20W
06/21/2021 WAYNE NY LAW ENFORCEMENT
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
NW MARION. TREES DOWN ON BUFFALO ST AND RT
21.
&&Local storm report, Jun 21, 9:04 AM EDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
904 AM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 AM TSTM WND DMG 3 E LACONA 43.64N 76.02W
06/21/2021 OSWEGO NY LAW ENFORCEMENT
TREES AND WIRES DOWN NEAR INTERSECTION OF R
13 AND RT 15 IN BOYLSTON.
&&Local storm report, Jun 21, 9:17 AM EDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BUFFALO NY
917 AM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM TSTM WND DMG 3 W CHAUTAUQUA 42.21N 79.53W
06/20/2021 CHAUTAUQUA NY 911 CALL CENTER
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3
W CHAUTAUQUA. TREE DOWN ON POWER LINES.
1138 PM HAIL 5 S RIPLEY 42.19N 79.72W
06/20/2021 E1.25 INCH CHAUTAUQUA NY PUBLIC
0550 AM TSTM WND DMG 2 E MOUNT MORRIS 42.72N 77.83W
06/21/2021 LIVINGSTON NY PUBLIC
TREES DOWN.
0615 AM TSTM WND DMG WEST BLOOMFIELD 42.91N 77.55W
06/21/2021 ONTARIO NY 911 CALL CENTER
MULTIPLE TREES AND POWERLINES DOWN ALONG
ROUTE 5 IN WEST BLOOMFIELD. REPORTS OF
DOWNED TREE LIMBS IN EAST BLOOMFIELD, BUT NO
TREES FULLY DOWN.
0620 AM TSTM WND DMG 3 E HOLCOMB 42.90N 77.37W
06/21/2021 ONTARIO NY 911 CALL CENTER
MULTIPLE TREES DOWN ALONG MCCANN ROAD IN
CANANDAIGUA.
0625 AM TSTM WND DMG 4 SE CANANDAIGUA 42.84N 77.23W
06/21/2021 ONTARIO NY 911 CALL CENTER
REPORTS OF 2 DIFFERENT AREAS OF DOWNED TREES
AND POWERLINES AROUND THE INTERSECTION OF
TURNER RD AND MIDDLE ROAD IN GORHAM.
0627 AM TSTM WND DMG 1 NW MARION 43.15N 77.20W
06/21/2021 WAYNE NY LAW ENFORCEMENT
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
NW MARION. TREES DOWN ON BUFFALO ST AND RT
21.
0629 AM TSTM WND DMG 2 NNE MARION 43.17N 77.18W
06/21/2021 WAYNE NY LAW ENFORCEMENT
TREES DOWN AT FARNSWORTH RD AND WITHERDEN
AND TREES DOWN AT BUFFALO ST AND RT 21.
0635 AM TSTM WND DMG 2 ENE NEWARK 43.05N 77.05W
06/21/2021 WAYNE NY LAW ENFORCEMENT
TREES DOWN ON BRUM RD.
0733 AM TSTM WND DMG 3 E LACONA 43.64N 76.02W
06/21/2021 OSWEGO NY LAW ENFORCEMENT
TREES AND WIRES DOWN NEAR INTERSECTION OF R
13 AND RT 15 IN BOYLSTON.
1213 AM MARINE TSTM WIND 2 NW DUNKIRK 42.50N 79.36W
06/21/2021 M43 MPH LEZ041 NY C-MAN STATION
0221 AM MARINE TSTM WIND 2 NW DUNKIRK 42.50N 79.35W
06/21/2021 M47 MPH LEZ041 NY C-MAN STATION
&&Special weather statement, Jun 21, 11:38 AM EDT, 2 hours 23 minutes before
Special Weather Statement National Weather Service Buffalo NY 1138 AM EDT Mon Jun 21 2021 NYZ001>008-010>014-019>021-085-211800- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson- Lewis-Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- Including the cities of Niagara Falls, Medina, Rochester, Newark, Fair Haven, Oswego, Watertown, Lowville, Buffalo, Batavia, Warsaw, Geneseo, Canandaigua, Jamestown, Olean, Wellsville, Orchard Park, and Springville 1138 AM EDT Mon Jun 21 2021 ...RISK FOR STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING ACROSS WESTERN AND NORTH CENTRAL NEW YORK... Thunderstorms will develop this afternoon and will move across the area through early evening. Across the Niagara Frontier, including the Buffalo metro area, scattered storms will bring a lower but still some risk for severe weather. This will primarily be between 1 and 4 p.m. There's a greater risk for severe weather across the Western Southern Tier, Genesee Valley, Western Finger Lakes, and eastern Lake Ontario regions. The greatest risk for severe weather at these locations will be between 2 and 6 p.m. Damaging winds will be the primary threat associated with these thunderstorms. Large hail is also possible, in addition to brief torrential rainfall and dangerous cloud to ground lightning. If you have outdoor plans this afternoon into early this evening, keep a close eye on forecasts and warnings. Have a plan to move to a sturdy shelter if threatening weather approaches your location. Apffel
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 9:04 PM EDT | Special Weather Statement | BUF | Livingston | 26 min |
| Jun 20, 9:18 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Wyoming | 42 min |
| Jun 20, 9:55 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Monroe, Ontario, Wayne | 39 min |
| Jun 20, 11:23 PM EDT | Special Marine Warning | BUF | 67 min | |
| Jun 20, 11:23 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 52 min |
| Jun 21, 12:07 AM EDT | Special Marine Warning | BUF | 53 min | |
| Jun 21, 12:17 AM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua, Erie | 43 min |
| Jun 21, 12:30 AM EDT | Special Marine Warning | BUF | 34 min | |
| Jun 21, 1:47 AM EDT | Special Marine Warning | BUF | 43 min | |
| Jun 21, 2:14 AM EDT | Special Weather Statement | BUF | Erie | 46 min |
| Jun 21, 2:30 AM EDT | Special Marine Warning | BUF | 45 min | |
| Jun 21, 2:54 AM EDT | Special Weather Statement | BUF | Erie, Genesee | 51 min |
| Jun 21, 3:20 AM EDT | Special Marine Warning | BUF | 55 min | |
| Jun 21, 3:36 AM EDT | Special Weather Statement | BUF | Monroe, Orleans | 39 min |
| Jun 21, 3:42 AM EDT | Special Weather Statement | BUF | Chautauqua | 63 min |
| Jun 21, 3:50 AM EDT | Special Marine Warning | BUF | 55 min | |
| Jun 21, 4:12 AM EDT | Special Weather Statement | BUF | Chautauqua | 48 min |
| Jun 21, 4:19 AM EDT | Special Marine Warning | BUF | 26 min | |
| Jun 21, 4:28 AM EDT | Beach Hazards Statement | BUF | Cayuga, Chautauqua, Erie, Jefferson, Monroe, Niagara and 3 more | 42 hr |
| Jun 21, 4:31 AM EDT | Special Weather Statement | BUF | Cattaraugus, Erie, Genesee, Wyoming | 44 min |
| Jun 21, 4:48 AM EDT | Special Marine Warning | BUF | 42 min | |
| Jun 21, 5:15 AM EDT | Special Weather Statement | BUF | Allegany, Cattaraugus, Livingston, Wyoming | 75 min |
| Jun 21, 5:48 AM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario | 42 min |
| Jun 21, 6:25 AM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Ontario, Wayne | 50 min |
| Jun 21, 6:33 AM EDT | Special Marine Warning | BUF | 57 min | |
| Jun 21, 6:55 AM EDT | Special Weather Statement | BUF | Oswego | 50 min |
| Jun 21, 7:15 AM EDT | Special Marine Warning | BUF | 30 min | |
| Jun 21, 7:20 AM EDT | Special Weather Statement | BUF | Jefferson, Lewis, Oswego | 55 min |
| Jun 21, 7:25 AM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 50 min |
| Jun 21, 1:31 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson | 43 min |
| Jun 21, 1:34 PM EDT | Special Marine Warning | BUF | 56 min | |
| Jun 21, 1:53 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 67 min |
| Jun 21, 2:18 PM EDT | Severe Thunderstorm Warning | BUF | Erie | 42 min |
| Jun 21, 2:18 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 42 min |
| Jun 21, 2:44 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Wyoming | 46 min |
| Jun 21, 3:07 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus | 53 min |
| Jun 21, 3:18 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario, Wyoming | 57 min |
| Jun 21, 3:55 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario | 50 min |
| Jun 21, 3:58 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Ontario, Wayne | 47 min |
| Jun 21, 4:25 PM EDT | Special Marine Warning | BUF | 77 min | |
| Jun 21, 4:35 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 55 min |
| Jun 21, 5:02 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 58 min |
| Jun 21, 5:26 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 64 min |
| Jun 21, 6:21 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 26 min |
Nearby
Special Marine Warnings in New York, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.